About this Journal Submit a Manuscript Table of Contents
International Journal of Combinatorics
Volume 2010 (2010), Article ID 842636, 2 pages
http://dx.doi.org/10.1155/2010/842636
Erratum

Erratum to “Classification of Base Sequences B S ( 𝑛 + 1 , 𝑛 )

Department of Pure Mathematics and Institute for Quantum Computing, University of Waterloo, Waterloo, ON, N2L 3G1, Canada

Received 27 July 2010; Accepted 10 October 2010

Copyright © 2010 This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.